Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 345784, 18 pages
http://dx.doi.org/10.5402/2012/345784
Research Article

Semiparametric Gaussian Variance-Mean Mixtures for Heavy-Tailed and Skewed Data

Department of Statistical Science, Duke University, Durham, NC 27708, USA

Received 29 October 2012; Accepted 20 November 2012

Academic Editors: A. Guillou, É. Marchand, and C. Proppe

Copyright © 2012 Kai Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Supplementary Material

Proofs, supplementary figures and results are shown in the Supplementary Material Section.

  1. Supplementary Materials